# SDR WX0A2022122331683

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N237NV
- Make and model: Airbus A320-214
- Aircraft serial: 2116
- Aircraft time: 63,993 hours, 24,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOPERATIVE.   REPLACED BATTERIES OF MEGAPHONE REF AMM 25-65-51-920-001A OPS CHECK GOOD.
